Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Natural performance enhancers combined with ARVs?
May 10, 2009

Hi there I've been prescribed Truvada and Stocrin as a regime which I am beginning shortly.(diagnosed Feb 2009, Cd4 298, VL 3000) My partner and I have safe sex and I have for the past year (before diagnosis) had to use an enhancer to maintain an erection. I am in South Africa and I use an enhancer called Maximor. I'd like to know if I can continue to use this product?

Sorry for the long list coming, but the ingredients are as follows:

Epimedium brevicornum 120mg Panax ginseng 70mg Panax quinquefolius 70mg Dioscorea villosa 40mg Lycium chinense 40mg Cistanche deserticola 30mg Fructus rubi 30mg Xylitol 30mg Euryale ferox 20mg Schisandra chinensis 20mg Poria cocos 15mg Nephelium longana 15mg Piper nigrum 5mg

Ultimately my question is - can I safely take this combination with my ARV regime?

Thanks for the great support on this forum - it is soooo much appreciated!!!

Response from Dr. Henry

I am not aware of any data properly addressing your question (hasn't been studied well). If you were being seen in our clinic we would perhaps monitor you more closely for a while getting efavirenz levels if there were an rebound in viral levels. KH



Previous
Atripla and HSP supplementation?
Next
Atripla body Rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement